Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 24, NWS Corpus Christi, TX

April 22, 2015Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Apr 22, 2015, 12:53 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 112 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2015, 12:53 PM CDT (17:53 UTC)
Expired
Apr 22, 2015, 2:45 PM CDT
In force
112 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 4 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 1:35 PM CDTFLASH FLOODPortland, TXWATER ACROSS LANG ROAD NEAR ELEMENTARY SCHOOL AND GETTING WORSE. DITCHES ALONG MANY ROADS IN PORTLAND ARE QUICKLY FILLING.
Apr 22, 1:53 PM CDTFLASH FLOOD5 Ene Corpus Christi, TXWATER FLOODING LEOPARD AND PEABODY. ALSO FLOODING ALONG SPID FRONTAGE ROADS.
Apr 22, 2:00 PM CDTFLASH FLOODRobstown, TXDEEP WATER ACROSS MANY ROADS ACROSS ROBSTOWN.
Apr 22, 2:04 PM CDTFLASH FLOOD5 Ene Corpus Christi, TXWATER FLOWING ACROSS STAPLES AND LIPE.
Apr 22, 2:09 PM CDTFLASH FLOOD1 E Portland, TXWATER COMPLETELY ACROSS TRINITY DR AND FRIO.
Apr 22, 2:21 PM CDTFLASH FLOOD5 Ene Corpus Christi, TXWATER FLOWING INTO BUILDING AT LAGUNA SHORES AND HWY 358.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.9 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 856 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
856 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

857 
WGUS54 KCRP 221753
FFWCRP
TXC355-409-221945-
/O.NEW.KCRP.FF.W.0024.150422T1753Z-150422T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 PM CDT WED APR 22 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NUECES COUNTY IN SOUTH CENTRAL TEXAS...
  SOUTHERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 PM CDT
    
* AT 1251 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
  A LARGE THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. 
  UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN OVER SATURATED 
  GROUNDS WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... CORPUS 
  CHRISTI...PORTLAND...ROBSTOWN...TAFT...DRISCOLL...CORPUS CHRISTI 
  INTERNATIONAL AIRPORT...INGLESIDE...ODEM...GREGORY...SAN 
  PATRICIO...CALALLEN...BLUNTZER...INGLESIDE--ARANSAS PASS...CORPUS 
  CHRISTI COUNTRY CLUB...KINGS CROSSING GOLF COURSE...CLARKWOOD... 
  CHRISTUS SPOHN HOSPITAL SOUTH...DRISCOLL CHILDRENS HOSPITAL...COLE 
  PARK AND EDROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW IF YOU ARE IN A FLOOD PRONE AREA. ACT 
QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2769 9794 2789 9793 2802 9778 2794 9716
      2783 9723 2788 9726 2785 9736 2787 9733
      2787 9756 2782 9747 2784 9738 2781 9741
      2775 9738 2771 9730 2771 9734 2757 9738

$$

HART
1 follow-up statement
458 
WGUS74 KCRP 221857
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
157 PM CDT WED APR 22 2015

TXC355-409-221945-
/O.CON.KCRP.FF.W.0024.000000T0000Z-150422T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-SAN PATRICIO TX-
157 PM CDT WED APR 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NUECES AND SOUTHERN SAN PATRICIO COUNTIES...

AT 155 PM CDT...TRAINED WEATHER SPOTTERS AND EMERGENCY MANASGEMENT 
REPORTED THUNDERSTORMS PRODUCING HEAVY RAINFALL WITH FLOODING OVER 
CORPUS CHRISTI. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH 
FLOODING IS OCCURRING ACROSS PORTIONS OF THE WARNED AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...PORTLAND...ROBSTOWN...TAFT...DRISCOLL...CORPUS
CHRISTI INTERNATIONAL AIRPORT...INGLESIDE...ODEM...GREGORY...SAN
PATRICIO...CALALLEN...BLUNTZER...INGLESIDE--ARANSAS PASS...CORPUS
CHRISTI COUNTRY CLUB...KINGS CROSSING GOLF COURSE...CLARKWOOD...
CHRISTUS SPOHN HOSPITAL SOUTH...DRISCOLL CHILDRENS HOSPITAL...COLE
PARK AND EDROY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 2769 9794 2789 9793 2802 9778 2794 9716
      2783 9723 2788 9726 2785 9736 2787 9733
      2787 9756 2782 9747 2784 9738 2781 9741
      2775 9738 2771 9730 2771 9734 2757 9738

$$

HART

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 12:41 PM CDT, 12 minutes earlier.

Area forecast discussion, Apr 22, 12:41 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1241 PM CDT WED APR 22 2015

.DISCUSSION...TORNADO WATCH 94 COVERING MUCH OF SOUTH TEXAS AND
THE ADJACENT COASTAL WATERS THROUGH 5 PM. THIS INCLUDES
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECSES...REFUGIO...SAN
PATRICIO...AND VICTORIA COUNTIES...AND THE BAYS AND NEARSHORE
WATERS EXTENDING OUT 20 NAUTICAL MILES FROM BAFFIN BAY TO PORT
OCONNOR.

&&

.AVIATION...ISOLATED TO SCATTERED CONVECTION DEVELOPING TO IMPACT
TAF SITES FROM CRP-ALI-VCT. SOME OF THE STORMS MAY BECOME SEVERE
WITH LARGE HAIL AND GUSTY WINDS...AND FREQUENT LIGHTNING STRIKES.
SHOULD SEE ACTIVITY WANE THROUGH THE EVENING WITH THE LOSS OF
HEATING. MVFR CIGS TO REMAIN POSSIBLE IN AND AROUND STORMS...WITH
CIGS EXPECTED TO BRIEFLY REACH VFR THIS EVENING BEFORE LOWERING
ONCE AGAIN OVERNIGHT. LRD TO REMAIN SOCKED IN AT IFR...BUT CIGS
SHOULD LIFT SLIGHTLY THROUGH THE EARLY EVENING YET REMAIN WITHIN
MVFR. PATCHY FOG TO BE POSSIBLE IN THE MORNING...WITH ISOLATED
SHOWERS POSSIBLE FOR CRP-ALI-VCT BY MID MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    83  73  89  74  86  /  40  10  20  30  20
VICTORIA          83  72  89  72  85  /  40  20  20  30  40
LAREDO            88  73  98  75  93  /  20  10  30  40  20
ALICE             86  73  91  74  90  /  40  10  20  40  20
ROCKPORT          81  73  84  75  80  /  40  20  10  30  30
COTULLA           85  71  93  72  89  /  30  10  30  50  40
KINGSVILLE        84  74  90  75  89  /  40  10  20  30  20
NAVY CORPUS       81  74  85  74  81  /  40  10  10  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

CB/85...AVIATION
Hazardous weather outlook, Apr 22, 11:43 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 AM CDT WED APR 22 2015

TXZ229>234-239>247-231645-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1143 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR
ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCULLEN...NUECES...REFUGIO...SAN
PATRICIO...VICTORIA COUNTIES. LARGE HAIL AND DAMAGING WINDS WILL
BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN ISOLATED TORNADO CAN
NOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY
THURSDAY THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY.
ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL
WILL BE POSSIBLE THURSDAY AFTERNOON INTO THURSDAY NIGHT AND AGAIN
ON FRIDAY. WITH THE AMOUNT OF INSTABILITY AND SHEAR EXPECTED ON
BOTH THURSDAY AND FRIDAY...AN ISOLATED TORNADO COULD BE POSSIBLE
ALSO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THROUGH THE AFTERNOON.

GMZ230-235-250-255-270-275-231645-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1143 AM CDT WED APR 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 5 PM CDT FOR THE MIDDLE TEXAS
COASTAL BEND INCLUDING THE BAYS AND NEARSHORE WATERS EXTENDING OUT
20 NAUTICAL MILES FROM BAFFIN BAY TO PORT OCONNOR. LARGE HAIL AND
DAMAGING WINDS WILL BE POSSIBLE WITH THE SEVERE THUNDERSTORMS. AN
ISOLATED WATERSPOUT CAN NOT BE RULED OUT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE IN THE FORECAST DAILY
THROUGH SATURDAY...THEN AGAIN SUNDAY NIGHT INTO MONDAY. ALTHOUGH
SEVERE WEATHER IS NOT ANTICIPATED...AN ISOLATED STRONG TO SEVERE
THUNDERSTORM WITH DAMAGING WINDS OR HAIL CANNOT BE RULED
OUT...ESPECIALLY THURSDAY NIGHT AND FRIDAY.

In the hours before

Special weather statement, Apr 22, 10:50 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1050 AM CDT WED APR 22 2015

TXZ229-230-239-240-221630-
MCMULLEN-DUVAL-WEBB-LA SALLE-
1050 AM CDT WED APR 22 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN...EAST
CENTRAL WEBB...SOUTHEASTERN LA SALLE AND NORTHWESTERN DUVAL
COUNTIES...

AT 1049 AM CDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTH OF FORT
EWELL SITE...OR 21 MILES WEST OF FREER...MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MCMULLEN...NORTHWESTERN DUVAL...EAST CENTRAL WEBB AND SOUTHEASTERN LA
SALLE COUNTIES.

LAT...LON 2785 9903 2795 9912 2827 9879 2806 9859
TIME...MOT...LOC 1549Z 231DEG 36KT 2797 9896

CB
Special weather statement, Apr 22, 11:14 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1114 AM CDT WED APR 22 2015

TXZ230-231-240-241-221645-
MCMULLEN-DUVAL-JIM WELLS-LIVE OAK-
1114 AM CDT WED APR 22 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCMULLEN...
NORTHWESTERN JIM WELLS...SOUTHWESTERN LIVE OAK AND NORTHEASTERN DUVAL
COUNTIES...

AT 1114 AM CDT...A STRONG THUNDERSTORM WAS NEAR FREER...MOVING
NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
FREER...MIDWAY...LOMA ALTA...CLEGG...RANCHO DE LA PARITA...SEVEN
SISTERS AND ANNAROSE.

LAT...LON 2774 9857 2800 9875 2829 9829 2801 9807
TIME...MOT...LOC 1614Z 241DEG 39KT 2793 9856

MB
Special weather statement, Apr 22, 11:39 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1139 AM CDT WED APR 22 2015

TXZ241-243-244-221715-
NUECES-SAN PATRICIO-JIM WELLS-
1139 AM CDT WED APR 22 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN NUECES...WESTERN
SAN PATRICIO AND NORTHEASTERN JIM WELLS COUNTIES...

AT 1139 AM CDT...A STRONG THUNDERSTORM WAS OVER ALFRED...OR 10 MILES
NORTHEAST OF ALICE...MOVING NORTHEAST AT 45 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MATHIS...ODEM...ORANGE GROVE...LAKE CITY...SAN PATRICIO...EDROY...
BLUNTZER...ALFRED...SANDIA...WESTDALE...WEST SINTON...TECALOTE AND
PERNITAS POINT.

LAT...LON 2793 9815 2806 9792 2806 9788 2807 9790
      2816 9773 2816 9772 2795 9757 2774 9802
TIME...MOT...LOC 1639Z 240DEG 39KT 2788 9797

MB
Special weather statement, Apr 22, 12:37 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1237 PM CDT WED APR 22 2015

TXZ233-234-221800-
GOLIAD-VICTORIA-
1237 PM CDT WED APR 22 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN VICTORIA AND EASTERN
GOLIAD COUNTIES...

AT 1237 PM CDT...A STRONG THUNDERSTORM WAS OVER GOLIAD...MOVING
NORTHEAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
VICTORIA...GOLIAD...GUADALUPE...FANNIN...VICTORIA DETAR HOSPITAL
NORTH...COLETO CREEK PARK...OAK VILLAGE...NURSERY...DOWNTOWN
VICTORIA...VICTORIA RIVERSIDE PARK...SCHROEDER...ANDER...VICTORIA
COLLEGE...MISSION VALLEY AND SAXET LAKES.

LAT...LON 2871 9687 2851 9748 2873 9761 2888 9732
      2888 9731 2887 9731 2887 9730 2893 9722
      2899 9710
TIME...MOT...LOC 1737Z 245DEG 43KT 2866 9740

MB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 10:50 AM CDTSpecial Weather StatementCRPLa Salle40 min
Apr 22, 11:14 AM CDTSpecial Weather StatementCRPDuval31 min
Apr 22, 11:25 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Live Oak, McMullen35 min
Apr 22, 11:39 AM CDTSpecial Weather StatementCRPJim Wells36 min
Apr 22, 12:00 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells45 min
Apr 22, 12:27 PM CDTSevere Thunderstorm WarningCRPJim Wells, Nueces, San Patricio33 min
Apr 22, 12:36 PM CDTAreal Flood AdvisoryCRPJim Wells, Nueces, San Patricio114 min
Apr 22, 12:37 PM CDTSpecial Weather StatementCRPGoliad, Victoria23 min
Apr 22, 12:41 PM CDTSpecial Marine WarningCRP94 min
Apr 22, 12:59 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces46 min
Apr 22, 1:45 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces30 min
Apr 22, 1:54 PM CDTSpecial Marine WarningCRP66 min
Apr 22, 2:00 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio90 min
Apr 22, 2:18 PM CDTSevere Thunderstorm WarningCRPKleberg, Nueces14 min
Apr 22, 2:25 PM CDTSpecial Marine WarningCRP95 min
Apr 22, 2:42 PM CDTAreal Flood WarningCRPNueces, San Patricio2 hr
Apr 22, 2:51 PM CDTRiver Flood WarningCRPNueces42 hr
Apr 22, 3:11 PM CDTSpecial Marine WarningCRP94 min
Apr 22, 3:34 PM CDTSpecial Weather StatementCRPKarnes41 min
Apr 22, 3:44 PM CDTSpecial Marine WarningCRP46 min
Apr 22, 3:54 PM CDTSevere Thunderstorm WarningCRPBee, Goliad21 min
Apr 22, 4:09 PM CDTFlash Flood WarningCRPGoliad66 min
Apr 22, 4:14 PM CDTSevere Thunderstorm WarningCRPBee, Goliad, Refugio, Victoria31 min
Apr 22, 4:44 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Goliad, Refugio, Victoria31 min
Apr 22, 4:47 PM CDTSpecial Marine WarningCRP118 min
Apr 22, 5:16 PM CDTSevere Thunderstorm WarningCRPAransas, Calhoun, Refugio44 min
Apr 22, 6:35 PM CDTSpecial Marine WarningCRP55 min
Apr 22, 6:52 PM CDTRiver Flood WarningCRPGoliad, Victoria24 hr
Apr 22, 6:52 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria48 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.